| Model Number |
6720220012 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the device insulation was coming off, posing the risk of a material being lost in a surgical site.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported with this event.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.